# SDR 2007FA0000345

- Difficulty date: January 17, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N700SJ
- Make and model: Lear 35A
- Aircraft serial: 082
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04030653
- Condition: Malfunctioned
- Location: Lt Avionics Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE PILOTS ALTIMETER (FROZE UP) AT ABOUT 8000 FT AND THE OVERSPEED HORN WENT OFF.  THE PILOT RECYCLED THE ADC AND ITS OPERATION WAS RESTORED.  THE ADC WAS TESTED AND NO DEFECTS WERE FOUND.  THERE WAS NO EVIDENCE OF WATER OR MOISTURE IN OR AROUND THE ADC.  THE ADC WAS REPLACED AND TESTED.  THERE HAS BEEN NO PREVIOUS REPORTED FAILURES OF THIS SYSTEM IN THIS AIRCRAFT.  (K)
